MathSciNet Relay Station
MathSciNet bibliographic data
MR2788087 20G40 (05C25 11B30 20D60)
Dinai, Oren Growth in ${\rm SL}_2$ over finite fields. J. Group Theory 14 (2011), no. 2, 273–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement